# SDR SWAA2022021192094

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 147A562002
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR NUT PLATE HOLE AT STA. 1005 LBL 40 HAS CORROSION / CABIN FLOOR NUT PLATE HOLE AT STA 1005 LBL 40 WEB CORROSION FOUND TO BE 'OUT OF LIMITS' AT ORIGINAL .020' REMOVED .006 REMAINING 014'. REPLACED WITH PN:147A562002 SI#7531092 TAG#WN0745 IAW BOEING DWG #147A5600 REV H AND SRM 51-40-02-0G-0
